# SDR SWAA2025051956464

- Difficulty date: April 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR SURROUND DOUBLER IS CRACKED BS233 WL175 8' ABOVE S-24R MARKED<[01] TRIMMED OUT THE DAMAGED AREA OF THE EGPR SURROUND DOUBLER IAW SRM 53-10-15-2R-4 REPAIR 4 PARG 4(C); FABRICATED -2 DOUBLER; MADE FROM 2024T3#0.050 LOT# 1558343-1 AND -3 FILLER; MADE FROM 2024T3#0.040 LOT# 1562141-2 IAW SRM 53-11-15-2R-4 REPAIR 4 PARG 4(E-J) AND INSTALLED ALL REPAIR PARTS AT EGPR SURROUND DOUBLER BS 233 WL 175 8' ABOVE S-24R IAW SRM 53-11-15-2R-4 REPAIR 4 PARG 4(M) AND SRM 51-40-02-0G-0;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
